# SDR DALA2023041803055

- Difficulty date: April 16, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 134,802 hours, 19,433 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 1L DOOR SLIDE ARMED LIGHT INOP. CORRECTIVE ACTION: FLIGHT CREW PLACARD INSTALLED AT JFK PER MEL 52-11-01. (2722593)
